Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 11, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Mar 13, 2007, 6:27 PM CDT for Brown County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2007, 6:27 PM CDT (23:27 UTC)
- Expired
- Mar 13, 2007, 7:00 PM CDT
- In force
- 33 min
- Issued by
- NWS San Angelo, TX
- Area
- Counties, with a storm outline in the text
County Brown County, TX
The radar
The Dyess AFB radar (KDYX), 88 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.5 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 6:15 PM CDT, 12 minutes earlier.
Area forecast discussion, Mar 13, 6:15 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 615 PM CDT TUE MAR 13 2007 .AVIATION... AN UPPER LEVEL LOW PRESSURE SYSTEM IS FINALLY BEGINNING TO KICK OUT OF THE AREA THIS EVENING. ASSOCIATED THUNDERSTORMS THIS AFTERNOON HAVE REMAINED TO THE EAST OF ALL BUT THE KJCT AND KBBD TERMINALS. KBBD MAY EXPERIENCE THUNDERSTORM ACTIVITY THROUGH SUNSET BUT ALL TERMINALS SHOULD BE FREE OF THUNDERSTORM ACTIVITY THROUGH THE REMAINDER OF THE 24 HOUR PERIOD. VFR CONDITIONS WITH GENERALLY LIGHT AND VARIABLE WINDS WILL EXIST THROUGH THE NIGHT AND INTO TOMORROW MORNING BEFORE RETURNING TO LIGHT SOUTHEASTERLY MID-DAY TOMORROW. THERE WILL BE MVFR CONDITIONS PRIMARILY SOUTH OF INTERSTATE 20 TOMORROW MORNING WITH CEILINGS AROUND 1000 FEET. SURFACE VISIBILITIES FROM 2 TO 3 SM WILL BE POSSIBLE ALONG THE INTERSTATE 10 CORRIDOR AND IN THE KBBD AREA FROM AROUND SUNRISE TO MID-MORNING. && .PREV DISCUSSION... /ISSUED 235 PM CDT TUE MAR 13 2007/ SHORT TERM... UPPER LEVEL LOW MOVING SLOWLY EAST ACROSS EXTREME SOUTHEAST NEW MEXICO AND THE BIG BEND REGION OF TEXAS. GOOD INSTABILITY AND HIGH PW VALUES HAS RESULTED IN MCS TO DEVELOP ACROSS SOUTHERN AND SOUTH CENTRAL TEXAS. ALSO...ANOTHER LINE OF STORMS LOCATED OVER NORTHERN TEXAS...JUST WEST OF THE DFW METROPLEX. ANOTHER SHOT OF SHORT WAVE ENERGY MOVING EAST...CAUSING ISOLD STORMS OVER WESTERN CROCKETT COUNTY IN OUR CWFA. WILL KEEP THE POPS GOING FOR TONIGHT DUE TO UPPER LEVEL LOW IN THE VICINITY AND SOME INSTABILITY. LOOKS LIKE PROBABLY ANOTHER ROUND OF SCATTERED TSRA ACROSS MAINLY THE HEARTLAND AND NORTHWEST HILL COUNTRY...WHERE SURFACE DEWPOINTS ARE IN THE UPPER 50S TO LOWER 60S. LONG TERM... MOST OF THE RAIN SHOULD BE TO THE EAST OF THE CWFA BY WEDNESDAY MORNING. WILL KEEP SLGT CHC POPS ACROSS THE EXTREME SOUTHEAST CWFA FOR WEDNESDAY MORNING. UPPER LEVEL LOW WILL BEGIN PICKING UP SPEED AS IT MOVES ACROSS TEXAS ON WEDNESDAY. WEAK SURFACE HIGH PRESSURE OVER THE CWFA FOR WEDNESDAY NIGHT. NEXT COLD FRONT WILL MOVE SOUTH ACROSS WEST CENTRAL TEXAS THURSDAY. BOTH THE GFS AND NAM ARE INDICATING SOME QPF BEHIND THE FRONT FOR THURSDAY NIGHT AND FRIDAY. WILL GO AHEAD AND ADD SLGT CHC POPS FOR FRIDAY ACROSS THE CWFA. LOOKING FOR DRY WEATHER FOR FRIDAY NIGHT THROUGH NEXT MONDAY NIGHT AS MAINLY A WEAK ZONAL FLOW PATTERN OVER THE AREA. WEATHER LOOKS TO GET INTERESTING FOR MIDDLE OF NEXT WEEK AS GFS HAS STRONG SOUTHERN BRANCH UPPER LEVEL TROF MOVING INTO THE SOUTHERN PLAINS. ALSO...STRONG LOW LEVEL JET PROGGED AT 850 MB FOR NEXT MONDAY NIGHT AND TUESDAY. WILL INTRODUCE SLGT CHC POPS FOR NEXT MONDAY THROUGH TUESDAY. 21 && .PRELIMINARY POINT TEMPS/POPS... ABILENE 52 78 52 79 / 30 10 10 10 SAN ANGELO 53 81 55 86 / 30 10 10 10 JUNCTION 55 83 53 85 / 50 10 10 10 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 15/99/15
Hazardous weather outlook, Mar 13, 2:17 PM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 217 PM CDT TUE MAR 13 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-141930- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 217 PM CDT TUE MAR 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT EXPECT SCATTERED THUNDERSTORMS ACROSS WEST CENTRAL TEXAS AGAIN LATER THIS AFTERNOON AND OVERNIGHT TONIGHT. THE GREATEST CHANCE FOR THUNDERSTORMS TO EXCEED SEVERE LIMITS WILL BE ALONG AND EAST OF A LINE FROM HASKELL...TO SWEETWATER...TO SAN ANGELO...TO OZONA. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 23/HUBER
In the hours before
Local storm report, Mar 13, 5:35 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
535 PM CDT TUE MAR 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 7 NE JUNCTION 30.56N 99.69W
03/13/2007 E0.88 INCH KIMBLE TX LAW ENFORCEMENT
&&
MKEISERThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 5:08 PM CDT | Severe Thunderstorm Warning | SJT | Kimble | 37 min |
| Mar 13, 5:20 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, McCulloch | 40 min |
| Mar 13, 5:50 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason | 31 min |
| Mar 13, 6:23 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason | 52 min |
| Mar 13, 6:35 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 25 min |
| Mar 13, 6:46 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason, San Saba | 29 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.